MAUDE Adverse Event Report: SIGHT SCIENCES, INC. OMNI SURGICAL SYSTEM; VISCOELASTIC INJECTOR

SIGHT SCIENCES, INC. OMNI SURGICAL SYSTEM; VISCOELASTIC INJECTOR
Model Number 05600
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Detachment of Device or Device Component (2907); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All pertinent information available to sight sciences, inc.Has been submitted.The company is submitting this mdr to ensure full compliance with 21 cfr part 803.Mfr reference #: (b)(4).
 
Event or Problem Description
On (b)(6) 2018, the surgeon advanced the microcatheter of the omni surgical system into schlemm's canal.As he began to retract the microcatheter, he observed that is was detached from cannula and remained in the canal.He grasped the detached portion with forceps and completed the goniotomy superiorly.He then used the forceps to thread the microcatheter into the other direction of schlemm's canal and created a goniotomy inferiorly.He then removed the microcatheter from the eye with the forceps.There were no intraoperative or post-operative complications associated with this product issue.

Brand Name
OMNI SURGICAL SYSTEM
Common Device Name
VISCOELASTIC INJECTOR
Manufacturer (Section D)
SIGHT SCIENCES, INC.
3000 sand hill rd., 3-105
menlo park CA 94025
MDR Report Key8254038
Report Number3010363671-2019-00001
Device Sequence Number1439875
Product Code MRH
UDI-Device Identifier00858027006310
UDI-Public(01)00858027006310
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K173332
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model Number05600
Device Catalogue Number1-100
Device Lot Number1006652
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2018
Initial Report FDA Received Date01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR